MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported placed a powerpicc solo on (b)(6) and it flushed fine.On (b)(6) the line felt occluded, they administered tpa and it still was occluded, they then noticed a piece of catheter material in the lumen of the picc line.They took the line out of the patient and cut the lumen to examine the piece of purple catheter stuck in it.Patient needed new line placed and delay in care due to not being able to use this line.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of material found inside the device is confirmed, but the root cause could not be determined.One powerpicc solo catheter was returned for evaluation.Two photographs of a powerpicc solo catheter were returned for evaluation.An initial visual observation of the returned catheter showed use residues along the device.The catheter was returned cut into four pieces; the first cut was along the extension tubing just proximal to the molded joint, the second cut at the 1 cm depth marker, and the third cut was observed between the 14 cm and 15 cm depth markers.An initial visual observation of the two returned photographs showed the extension tubing of the powerpicc solo with a small, dark object inside the extension tubing.The second returned photograph showed a small, purple object on a white surface alongside the trimmed catheter.The purple object appeared to be the same color purple as the molded joint in the returned photograph.This small purple object was not returned for evaluation, and it was not initially observed inside the catheter shaft upon initial visual observations.A functional test of attempting to infuse water into the solo valve using a 12 ml syringe revealed no occlusion of the device, and no foreign material was seen exiting any section of the device.A functional test of attempting to infuse water into each section of catheter using a 12 ml syringe and a 4 fr groshong proximal connector revealed each section to be patent to infusion.The complaint of foreign material inside the device is confirmed through the returned photographs; however, because no foreign material was found during inspection of the returned physical sample, the root cause of the failure and identification of the foreign material could not be determined.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO2
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23851489
Report Number3006260740-2025-09890
Device Sequence Number9571824
Product Code LJS
UDI-Device Identifier00801741212789
UDI-Public(01)00801741212789(11)250908(17)260731(10)REKT1553
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberN/A
Device Catalogue NumberCK000586B
Device Lot NumberREKT1553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown